# SDR 9705679759

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47587
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTING INOPERATIVE FROM WING EXIT AFT.  REPLACED TERMINAL END ON OVERWING EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK OK.
